Irritable Bowel Syndrome and Digestive Health Support Forum banner

1 - 5 of 5 Posts

·
Registered
Joined
·
x_posts
Discussion Starter #1
i took a lexapro last night for the first time. this morning i woke up to a wave of icy/hot feeling from my lower back to the back of my head. my heart rate skyrocketed. i called my doctor and she said it probably wasn't due to the drug. i've experience a couple more of these episodes today and my thinking is really frazzled. help!
 

·
Registered
Joined
·
x_posts
Hi Shadowfax,Sounds like panic attacks to me--didn't you have them before? Is your doctor a shrink? Is she aware of these panic attacks? You need to find a way to deal with these, because you are getting way to stressed for your own physical well being. I take Xanax and Effexor to keep the anxiety level down. Are you in talking therapy too? That can really help. Take care.
 
G

·
You may want to ask your doctor about decreasing the dosage of the Lexapro. I experienced the same thing while on it.... in fact it highly agitated me, so I ended up having to stop using it, but check with your doctor. Lexapro is highly concentrated and they think they can give you more without side effects.
 

·
Registered
Joined
·
x_posts
I have worked as a holistic healing professional with a focus on the brain for many years and the feelings of sweating and chills happen to many people. They are not necessarily an anxiety attack. I myself felt them after trying a drug once and I know for a fact i was not anxious. The brain is an intricate mechanism and the energy lines(meridian lines in chinese medicine) run through it and to all areas of your body in intricate ways. If you are having this effect it may be the drug is hitting a part of your brain and tapping it into overdrive. I'd check with your doctor. If it feels like you want to try another drug - do it. Hold your power. Your doctor is human, they are not in your shoes and only you can determine if something is feeling right for you.Other alternative options you may want to look into are homeopathy, acupuncture, integrative release therapy, energy work, NLP and meridian therapy. I am not saying to do them alone, I am saying I've found combinations of therapy very helpful for my clients and these are a few of the therapies my clients have found useful with the symptoms listed.Best of luck. Healing light.
 

·
Registered
Joined
·
x_posts
I am on 5mg of lexapro and started out with 2 1/2 mg. If I go higher than that I start to feel anxious. I felt horrible on paxil and prozac but I've tolerated the lexpro pretty well and it has helped with my sleep. Maybe start out on a low dose and you may not even need to go higher.
 
1 - 5 of 5 Posts
Top